Open Access
June 2004 A proof of the Great Picard Theorem
Daniel Girela
Bull. Belg. Math. Soc. Simon Stevin 11(2): 271-280 (June 2004). DOI: 10.36045/bbms/1086969317


In this paper we present a simple and self contained proof of the great Picard Theorem based on certain Harnack-type inequalities due to J. Lewis.


Download Citation

Daniel Girela. "A proof of the Great Picard Theorem." Bull. Belg. Math. Soc. Simon Stevin 11 (2) 271 - 280, June 2004.


Published: June 2004
First available in Project Euclid: 11 June 2004

zbMATH: 1069.30047
MathSciNet: MR2080427
Digital Object Identifier: 10.36045/bbms/1086969317

Primary: 30D20 , 30D45

Keywords: Harmonic functions , Harnack's inequality , Montel theorem , Picard's theorems

Rights: Copyright © 2004 The Belgian Mathematical Society

Vol.11 • No. 2 • June 2004
Back to Top